Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banach-Räumen.

Konrad Jacobs

Mathematische Zeitschrift (1957)

  • Volume: 67, page 83-92
  • ISSN: 0025-5874; 1432-1823

How to cite


Jacobs, Konrad. "Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banach-Räumen.." Mathematische Zeitschrift 67 (1957): 83-92. <>.

author = {Jacobs, Konrad},
journal = {Mathematische Zeitschrift},
keywords = {Functional Analysis; Abstract Spaces},
pages = {83-92},
title = {Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banach-Räumen.},
url = {},
volume = {67},
year = {1957},

AU - Jacobs, Konrad
TI - Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banach-Räumen.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 83
EP - 92
KW - Functional Analysis; Abstract Spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.